RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2000, Volume 123, Number 1, Pages 107–115 (Mi tmf590)  

This article is cited in 3 scientific papers (total in 3 papers)

Entropy of open quantum systems and the Poisson distribution

A. G. Bashkirova, A. D. Sukhanovb

a Institute of Dynamics of Geospheres, Russian Academy of Sciences
b M. V. Lomonosov Moscow State University

Abstract: The entropies of a harmonic oscillator and a quantum Klein–Gordon–Fock field with a static source are found in the coherent state. In both cases, the obtained expressions coincide up to a numerical factor with the Bekenstein–Hawking entropy for a black hole or, more precisely, for the physical vacuum around the hole. Such a coincidence and the property of a gravitational field to make a quantum system placed in this field decoherent lead to the assumption that the vacuum in the vicinity of a black hole is in a coherent state.

DOI: https://doi.org/10.4213/tmf590

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 123:1, 504–510

Bibliographic databases:

Received: 30.07.1999

Citation: A. G. Bashkirov, A. D. Sukhanov, “Entropy of open quantum systems and the Poisson distribution”, TMF, 123:1 (2000), 107–115; Theoret. and Math. Phys., 123:1 (2000), 504–510

Citation in format AMSBIB
\Bibitem{BasSuk00}
\by A.~G.~Bashkirov, A.~D.~Sukhanov
\paper Entropy of open quantum systems and the Poisson distribution
\jour TMF
\yr 2000
\vol 123
\issue 1
\pages 107--115
\mathnet{http://mi.mathnet.ru/tmf590}
\crossref{https://doi.org/10.4213/tmf590}
\zmath{https://zbmath.org/?q=an:1032.81521}
\transl
\jour Theoret. and Math. Phys.
\yr 2000
\vol 123
\issue 1
\pages 504--510
\crossref{https://doi.org/10.1007/BF02551057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087532100010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf590
  • https://doi.org/10.4213/tmf590
  • http://mi.mathnet.ru/eng/tmf/v123/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Sukhanov, “Generalized energy–time uncertainty relation”, Theoret. and Math. Phys., 125:2 (2000), 1489–1505  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Sukhanov, AD, “A new approach to the energy-time uncertainty relation”, Physics of Particles and Nuclei, 32:5 (2001), 619  mathscinet  isi
    3. Cirilo-Lombardo D.J. Prudencio T., “Quantum Gravity: Physics From Supergeometries”, Int. J. Geom. Methods Mod. Phys., 11:8 (2014), 1450067  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:456
    Full text:211
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020